MAUDE Adverse Event Report: Abbott Medical Current¿ PFA Generator; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation

Abbott Medical Current¿ PFA Generator; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Model Number PFA-GEN-01
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
This report is to advise of thermal damage found during investigation.During a procedure with tactiflex duo catheter, the catheter was successfully connected to the current generator and placed in the heart.The energy was charged to 100%.Before the first ablation, a loud sound was heard from the generator and an error message appeared which had a restart button.The exact message was not clear but it mentioned "low voltage detected".The generator was restarted two times with no resolution and another error appeared saying "hardware issue detected".The generator was replaced and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One current pfa generator was received for evaluation.Based on the information provided to abbott and the investigation performed, the root cause can be attributed to thermal damage to the pinnacle bridge pca and pinnacle bfc pca.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
Current¿ PFA Generator
Common Device Name
Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Manufacturer (Section D)
Abbott Medical
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
Abbott Medical
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50344456
Report Number2184149-2026-00224
Device Sequence Number12191101
Product Code QZI
UDI-Device Identifier05415067051516
UDI-Public(01)05415067051516(10)10944254
Combination Product (Y/N)N
Initial Reporter CountrySI
PMA/510(K) Number
P250022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFA-GEN-01
Device Catalogue NumberPFA-GEN-01
Device Lot Number10944254
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/29/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown